| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that during intraocular lens (iol) implant procedure, the surgeon noticed that the lens optic was broken or cracked.The lens was explanted during initial procedure and replaced.The procedure was completed on same day.Additional information has been requested.